Should I fill my Byetta Prescription??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Mar 2007
Total Posts : 2
   Posted 3/23/2007 8:24 AM (GMT -6)   
eyes  i - I am a type II.  My doctor gave me a prescription for byetta and after reading some of the terrible side effects - I don't even want to fill it.  I have a very busy civic social life and eat out a lot.  How does one manage the evening shot when you are going out and not sure when you will eat your full meal?  Any support out there?

New Member

Date Joined Mar 2007
Total Posts : 6
   Posted 3/23/2007 11:45 AM (GMT -6)   

Nq, you might want to take the shot before you go out. You still have up to the hour to eat something. I do it and it is magnificent.

Let me know how you're doing. All medication has side effects and Byetta has been working for me. I controlled my glucose pretty much.  I have to go to a Byetta meeting next week when i see my doctor (PCP). So, will find more info. Let me know if you have any question and I'll ask for you.  You can email me at

Lol, Andrea  tongue

Regular Member

Date Joined Dec 2006
Total Posts : 234
   Posted 3/31/2007 7:44 AM (GMT -6)   
I'm a type 1 diabetic and have had to manage taking shots since I was 10 years old. I don't really know the details on Byetta so I really can't help you there. You should call your doctor if you are having concerns with the medication. I don't know if it is as important for a type 2 to stay on a schedule as it is for a type 1 on shots. Before I was on the pump I carried a bag with my insulin, syringes and blood testing supplies. I would go into the restroom to take my shots at restaurants or do it in the car before I went in.
What doesn't kill you makes you stronger.  Shouldn't I be invincible by now?

Veteran Member

Date Joined Oct 2005
Total Posts : 534
   Posted 3/31/2007 9:24 PM (GMT -6)   

Unfortunately, Byetta in its early stages is almost guaranteed to make you nauseous!  maybe not so much on 5mg but the 10mg really does it to most people.  If your social life is such that you can't give it up to adjust to a new drug, talk to your doctor about using Januvia instead.  It is a drug very much like Byetta without any of the nasty side effects.  It doesn't appear to be AS EFFECTIVE, but it still far more effictive than orals alone!  Me?  I'd temporarily suspend my social life for the benefits of Byetta, but everyone has their own agenda.

scool Warren
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 20, 2016 2:44 PM (GMT -6)
There are a total of 2,709,029 posts in 298,763 threads.
View Active Threads

Who's Online
This forum has 153272 registered members. Please welcome our newest member, rveng07.
394 Guest(s), 16 Registered Member(s) are currently online.  Details
klwxo95, don826, JayMot, 3HumpedCamel, TrialbyLyme, lucynethel (OR Just Mike), StarGirl10, jennydancingfish, Scaredy Cat, Girlie, 6mh, Park12, U B Tough, Don_D, julymorning, iPoop

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer